MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Anti-HCV Reagent Pack; In-Vitros Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Anti-HCV Reagent Pack; In-Vitros Diagnostics
Catalog Number 6801325
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
VITROS Immunodiagnostic Products Anti-HCV Reagent Pack
Common Device Name
In-Vitros Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50715478
Report Number3007111389-2026-00149
Device Sequence Number10598799
Product Code MZO
UDI-Device Identifier10758750001095
UDI-Public(01)10758750001095(17)261222(11)260429(10)1360
Combination Product (Y/N)N
Initial Reporter CountryPR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6801325
Device Lot Number1360
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown